# SDR SIMA20141211002

- Difficulty date: December 11, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 30,230 hours, 25,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller
- Condition: Lack Of Lube
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT ADVICE MAIN CABIN DOOR HARD TO OPEN.  CLEANED & LUBRICATED MAIN DOOR FRAME ROLLERS IAW MM 53-21-02.  DOOR LOAD OPEN TEST GOOD IAW MM 52-18-00.
